# SDR KBM2004F00000

- Difficulty date: November 2, 2003
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Aircraft time: 5,680 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5040017901
- Part serial: 182
- Condition: Failed
- Location: Attitude
- Part time: 777 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTITUDE INDICATOR SHOWS 6 DEGREES RT AND 10 DEGREES DOWN IN LEVEL FLIGHT.  REMOVED AND REPLACED WITH SERVICEABLE ATTITUDE INDICATOR.
